Domination in Analysis
Publications du Département de mathématiques (Lyon), Tome 10 (1973) no. 3, pp. 35-64.
@article{PDML_1973__10_3_35_0,
     author = {Gulick, Denny},
     title = {Domination in {Analysis}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {35--64},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {10},
     number = {3},
     year = {1973},
     zbl = {0321.46021},
     mrnumber = {365102},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1973__10_3_35_0/}
}
TY  - JOUR
AU  - Gulick, Denny
TI  - Domination in Analysis
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1973
DA  - 1973///
SP  - 35
EP  - 64
VL  - 10
IS  - 3
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1973__10_3_35_0/
UR  - https://zbmath.org/?q=an%3A0321.46021
UR  - https://www.ams.org/mathscinet-getitem?mr=365102
LA  - en
ID  - PDML_1973__10_3_35_0
ER  - 
Gulick, Denny. Domination in Analysis. Publications du Département de mathématiques (Lyon), Tome 10 (1973) no. 3, pp. 35-64. http://archive.numdam.org/item/PDML_1973__10_3_35_0/

1. Buchwalter, H., and Schmets, J., "Sur quelques propriétés de l’espace C S (T)," to appear in J. Math. Pures et Appl. | MR 333687 | Zbl 0268.46025

2. Choquet, G., "Cardinaux 2-mesurables et cônes faiblement complets," Ann. Inst. Fourier (Grenoble) 17 (1967) 383-393. | Numdam | MR 228977 | Zbl 0164.43004

3. Conway, J., "The strict topology and compactness in the space of measures II," Trans. Amer. Math. Soc. 126 (1967) 474-486. | MR 206685 | Zbl 0166.10901

4. Gillman, L., and Jerison, M., Rings of Continuous Functions. Van Nostrand, Princeton, 1960. | MR 116199 | Zbl 0093.30001

5. Gulick, D., "Duality theory for the topology of simple convergence," to appear in J. Math. Pures et Appl. | MR 374881 | Zbl 0277.46018

6. Gulick, F., and Gulick, D., "Boundedness for spaces of continuous functions," submitted for publication. | MR 399825 | Zbl 0353.46013

7. Hewitt, E., "Linear functionals on spaces of continuous functions, " Fund. Math. 37 (1950) 161-189. | MR 42684 | Zbl 0040.06401

8. Horváth, J., Topological Vector Spaces and Distributions, I, Addison-Wesley, Reading , Mass.,1966. | Zbl 0143.15101

9. Schmets, J., "Espaces associés aux espaces linéaires a seminormes des fonctions continues et bornées sur un espace complètement régulier et séparé," submitted for publication. | Numdam | Zbl 0291.46018

10. Scott, D., "Measurable cardinals and constructible sets," Bull. l'Acad. Polon. Sci. 9 (1961) 521-524. | MR 143710 | Zbl 0154.00702

11. Silver, J., "The consistency of the GCH with the existence of a measurable cardinal," Proc. Sympos. Pure Math, Vol. XIII Part I, Univ. of Calif., Los Angeles (1967) 391-395. | MR 278937 | Zbl 0225.02045

12. Tarski, A., "Some problems and results relevant to the foundations of set theory," Proc. Intl. Congr. for Logic, Meth., and Philos. Sci., Stanford (1960) 125-135. | MR 151397 | Zbl 0199.01801